Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at May 18, 2015, 1:38 PM EDT for Cayuga County, New York. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 1:38 PM EDT (17:38 UTC)
- Expired
- May 18, 2015, 2:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Buffalo, NY
County Cayuga County, NY
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
915
WWUS81 KBUF 181738
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
138 PM EDT MON MAY 18 2015
NYZ004-005-014-181815-
ONTARIO-NORTHERN CAYUGA-WAYNE-
138 PM EDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONTARIO...CAYUGA
AND SOUTHEASTERN WAYNE COUNTIES...
AT 137 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYONS...OR 9 MILES
NORTHWEST OF WATERLOO...MOVING EAST AT 20 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LYONS...CLYDE...CONQUEST...SAVANNAH...PORT BYRON AND SOUTH BUTLER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 7702 4305 7704 4324 7669 4303 7660
4303 7671 4301 7696 4296 7696
TIME...MOT...LOC 1737Z 248DEG 19KT 4303 7695
$$
MITCHELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 18, 1:34 PM EDT, 4 minutes earlier.
Area forecast discussion, May 18, 1:34 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
134 PM EDT MON MAY 18 2015
.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION WITH A PERIOD
OF SHOWERS AND THUNDERSTORMS PUSHING ACROSS WESTERN AND CENTRAL NEW
YORK TODAY AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS MAY
BRING LOCALIZED HEAVY RAIN. THE FRONT WILL CROSS EARLY TUESDAY THEN
A COOLER AND DRIER AIRMASS WILL ARRIVE BEHIND THE FRONT FOR THE
REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE FORECAST AREA LIES BENEATH AN AMPLIFIED 500MB RIDGE WITH STACKED
SURFACE AND UPPER LEVEL LOW OVER THE MINNESOTA ARROWHEAD CONTINUING
TO SPREAD WARM AND MOIST AIR NORTH ACROSS THE GREAT LAKES. AT
12Z...KBUF SOUNDING INDICATED PW VALUES NEAR 1.5 INCHES...AND WITH
CONTINUED MOISTURE ADVECTION FORECAST SOUNDINGS PUSH PW VALUES TO
AROUND 1.7 INCHES BY THIS AFTERNOON.
FORCING FOR CONVECTION TODAY WILL COME FROM A FEW DISORGANIZED
SOURCES: 1/ A SURFACE TROUGH IS ANALYZED ROUGHLY FROM NORTHERN MI
SOUTHEAST TO NEAR KERI...2/FROM A WEAK SHORTWAVE LIFTING OUT OF THE
MID-WEST AND OVER THE RIDGE THIS AFTERNOON...AND 3/ INLAND MOVING
LAKE BREEZE BOUNDARIES FROM LAKE ERIE/LAKE ONTARIO. WITH PLENTY OF
MOISTURE AND UNSTABLE LAPSE RATES ALOFT...GETTING CONVECTION TO
INITIATE THIS AFTERNOON SHOULDN\T BE A PROBLEM DESPITE VIS SATELLITE
DEPICTING A LAYER OF STRATUS ACROSS WESTERN NY THIS MORNING.
BY EARLY AFTERNOON FORECAST CAPE VALUES OF 1-2K J/KG WILL FEED MORE
NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING FROM THE SOUTHERN TIER
ACROSS THE GENESEE VALLEY AND FINGER LAKES. A STABLE SOUTHWEST FLOW
OFF LAKE ERIE SHOULD KEEP MUCH OF THE NIAGARA FRONTIER /INCLUDING
BUFFALO AND NIAGARA FALLS/ PROTECTED FROM THE HEAVIER STORMS BUT
LAKE BREEZES COULD TRIGGER ADDITIONAL CELLS TO THE SOUTH AND EAST OF
BUFFALO. BULK SHEAR THIS AFTERNOON IS FORECAST ONLY AROUND 15 KTS SO
TOO WEAK TO SUPPORT ANY SIGNIFICANT WIND/HAIL THREAT. INSTEAD...THE
MAIN THREAT WILL BE VERY HEAVY RAINFALL FROM THE GENESEE VALLEY
EAST ACROSS THE FINGER LAKES. WITH NEAR-RECORD PW VALUES...NEAR-
STATIONARY UPSTREAM PROPAGATION VECTORS...TRAINING OF THUNDERSTORMS
ACROSS THE SAME AREAS IS A GOOD POSSIBILITY...AND COULD LEAD TO
LOCALIZED VERY HEAVY RAINFALL AMOUNTS OF A SHORT PERIOD OF TIME.
TONIGHT...THE SURFACE LOW WILL SHIFT NORTH OF THE GREAT LAKES TO
SOUTHERN QUEBEC. NEAR-TERM MODELS INDICATE THE MAJORITY OF REMAINING
CONVECTION WILL BE LIMITED FROM THE FINGER LAKES EASTWARD ACROSS
CENTRAL AND EASTERN NEW YORK. WESTERN NEW YORK WILL LARGELY REMAIN
DRY. THE COLD FRONT WILL CROSS WNY LATE TONIGHT AND IS FORECAST TO
BE NEAR THE FINGER LAKES BY 12Z TUESDAY WITH SKY COVER THINNING FROM
WEST TO EAST. THE OVERNIGHT TIMING OF THE FRONT SHOULD LIMIT A
SECOND ROUND OF SHOWER/TSTM ACTIVITY.
TEMPERATURES TODAY WILL AGAIN RISE ABOVE NORMAL WITHIN A HUMID
AIRMASS. 850MB TEMPS OF NEAR +15C WILL SUPPORT SURFACE HIGH TEMPS
RANGING FROM THE UPPER 70S TO MID 80S. THE U70S TEMPS WILL ONLY BE
LIMITED BY EARLIER START TO CONVECTION WHILE MORE HEATING ACROSS
FINGER LAKES AND NORTH COUNTRY WILL HELP BOOST TEMPS TO THE M80S.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A STRONG COLD FRONT WILL CROSS THE FORECAST AREA DURING THE DAY ON
TUESDAY. WHILE THE BULK OF THE PRECIPITATION WILL BE ASSOCIATED WITH
THE PRE-FRONTAL TROUGH AND ALREADY WELL TO THE EAST OF THE FORECAST
AREA OVER THE ADIRONDACKS/GREEN MOUNTAINS BY TUESDAY MORNING...A FEW
SHOWERS WILL STILL BE POSSIBLE ALONG/JUST AHEAD OF THE COLD
FRONT...PARTICULARLY ACROSS THE NORTH COUNTRY WHERE THE APPROACH OF
THE COLD FRONT WILL COINCIDE WITH THE AFTERNOON DIURNAL HEATING
MAXIMUM.
OTHERWISE...LOOK FOR BREEZY CONDITIONS WITH FALLING TEMPERATURES
BEHIND THE COLD FRONT. A PERIOD OF POST-FRONTAL SUBSIDENCE AND
SUNSHINE WILL GIVE WAY TO INCREASING CLOUDS LATER IN THE DAY AND
INTO THE EVENING AS THE UPPER LEVEL TROUGH SWINGS THROUGH.
TEMPERATURES WILL CONTINUE TO FALL INTO THE 40S TUESDAY NIGHT...WITH
HIGHER ELEVATIONS DIPPING JUST BELOW THE 40 DEGREE MARK AS THE CORE
OF THE COLD AIR ALOFT MOVES ACROSS THE REGION. WITH 850MB TEMPS
FALLING BELOW -2C...WE MAY EVEN SEE A DECENT AMOUNT OF LAKE-ENHANCED
CLOUD COVER TUESDAY NIGHT AND INTO WEDNESDAY MORNING. THIS COLD AIR
ALOFT AND THE ASSOCIATED CLOUD COVER WILL AID IN MAKING WEDNESDAY
THE COLDEST DAY OF THIS WEEK WITH HIGHS ONLY TOPPING OUT IN THE LOW
TO MID 50S.
BY WEDNESDAY AFTERNOON WE SHOULD SEE AN INCREASE IN SUNSHINE ONCE
MORE AS THE COLDEST AIR ALOFT IS QUICKLY SHUNTED OFF TO THE EAST AS
A FLATTER AND FASTER PATTERN TAKES SHAPE IN THE UPPER LEVELS AND
SURFACE RIDING BEGINS TO CREEP IN ACROSS THE AREA FROM THE UPPER
MIDWEST. A FAST-MOVING SHORTWAVE SHOULD BRING SOME CLOUD COVER TO
THE SOUTHERN TIER WEDNESDAY NIGHT BUT HAVE LITTLE OTHER IMPACT
OWING TO A DEARTH OF MOISTURE. LOWS ONCE AGAIN WILL RUN IN THE
40S...WITH A FEW UPPER 30S IN THE SOUTHERN TIER. IT NOW APPEARS THAT
THERE SHOULD BE ENOUGH OF A BREEZE BOTH TUESDAY AND WEDNESDAY NIGHTS
TO PRECLUDE THE DEVELOPMENT OF FROST IN THE SOUTHERN TIER/NORTH
COUNTRY IN SPITE OF TEMPERATURES THAT WILL BE DIPPING INTO THE 30S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
IT WILL BE A DRY DAY ON THURSDAY WITH PASSING HIGH CLOUDS AS THE
REGION WILL REMAIN UNDERNEATH THE FLATTENED BASE OF A DEEP UPPER
LEVEL LOW CENTERED NEAR JAMES BAY. THE UPPER LEVEL FLOW WILL AMPLIFY
ONCE MORE ACROSS THE AREA ON FRIDAY AS A JET MAX DROPS INTO THE BASE
OF THE TROUGH OVER NORTHEASTERN ONTARIO. THIS WILL HELP PUSH ANOTHER
WEAK COLD FRONT ACROSS UPSTATE AND WESTERN NEW YORK ON
FRIDAY...POTENTIALLY TRIGGERING A SHOWER OR TWO ACROSS THE NORTH
COUNTRY. HOWEVER...A LACK OF MOISTURE WILL ONCE AGAIN LIMIT POPS TO
A SLIGHT CHANCE AT BEST.
AN EVEN MORE BENIGN PATTERN TAKES SHAPE FOR THE COMING WEEKEND AS
SURFACE HIGH PRESSURE TRACKS OVER THE LOWER GREAT LAKES. THERE WILL
BE PLENTY OF SUNSHINE TO BE HAD FRIDAY AND SATURDAY AS THE HIGH
MOVES OVERHEAD BEFORE MOVING OFF THE EAST COAST SUNDAY. AS THE HIGH
MOVES OFF THE EAST COAST...LOOK FOR RETURN FLOW TO SET UP ACROSS THE
LOWER GREAT LAKES THAT WILL SIGNAL A RETURN TO WARMER CONDITIONS
SUNDAY WITH UNSETTLED WEATHER LIKELY TO FOLLOW BY MONDAY AS A WARM
FRONT LIFTS NORTH ACROSS THE GREAT LAKES.
REGARDING TEMPERATURES...READINGS WILL RUN IN THE 60S ON THURSDAY.
WHILE CERTAINLY WARMER THAN THE CHILLY 50S EXPECTED WEDNESDAY...THE
LOWER GREAT LAKES REGION WILL REMAIN CLOSE ENOUGH TO THE
AFOREMENTIONED UPPER LEVEL LOW TO KEEP TEMPERATURES A FEW DEGREES
BELOW NORMAL. INDEED THE PASSAGE OF THE WEAK COOL FRONT FRIDAY WILL
KNOCK TEMPS BACK A COUPLE OF DEGREES. WITH HIGH PRESSURE MOVING
BUILDING FRIDAY NIGHT AND COOL/DRY AIR IN PLACE...WE SHOULD SEE A
CHILLY NIGHT WITH LOWS IN THE LOW/MID 40S...WITH UPPER 30S IN THE
SOUTHERN TIER AND NORTH COUNTRY. THIS TIME WINDS MAY BE LIGHT ENOUGH
TO POTENTIALLY ALLOW FOR FROST ACROSS THE SHELTERED AREAS OF THE
NORTH COUNTRY AND THE SOUTHERN TIER. THEREAFTER...TEMPERATURES
SHOULD GRADUALLY REBOUND THROUGH THE WEEKEND AS THE HIGH DRIFTS EAST
OF THE REGION AND RETURN FLOW TAKES HOLD WITH WIDESPREAD 70S
EXPECTED ONCE AGAIN BY SUNDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INTERIOR
PORTIONS OF THE SOUTHER TIER...GENESEE VALLEY AND FINGER LAKES
REGIONS TODAY. THE MAIN THREAT WILL BE VERY HEAVY RAINFALL...AND
THUS MVFR/IFR FLIGHT CONDITIONS ARE POSSIBLE IN THE HEAVIER SHOWERS
AND THUNDERSTORMS. KBUF/KIAG SHOULD REMAIN RAIN FREE WITH MAINLY VFR
CONDITIONS PREVAILING. MOST OF THE THUNDERSTORM ACTIVITY WILL STAY
JUST SOUTH AND EAST OF KROC/KART...BUT CANNOT RULE OUT THUNDERSTORM
CLIPPING THE TERMINAL. SOME LOW CLOUDS/FOG MAY BRING IFR TO KJHW
LATE TONIGHT ESPECIALLY IF HEAVY RAIN FALLS ACROSS THE SOUTHERN
TIER.
OUTLOOK...
TUESDAY THROUGH FRIDAY...VFR.
&&
.MARINE...
LIGHT WINDS AND MINIMAL WAVES WILL CONTINUE ON THE EASTERN GREAT
LAKES TODAY WITH AREAS OF FOG AS A WARM AND HUMID AIRMASS REMAINS
OVER THE COOL LAKE WATERS. CONDITIONS ON THE LAKES SHOULD REMAIN
QUIET OUTSIDE OF ANY THUNDERSTORMS PRODUCING ASSOCIATED HIGHER WINDS
AND WAVES.
A COLD FRONT WILL SWEEP ACROSS THE EASTERN GREAT LAKES LATE
TONIGHT/TUESDAY WITH AN INCREASE IN WIND SPEED AND WAVE ACTION INTO
TUESDAY. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE LAKE ERIE
NEARSHORES COVERING TUESDAY AFTERNOON/EVENING. HIGH PRESSURE WILL
THEN BUILD OVER THE EASTERN GREAT LAKES WEDNESDAY THROUGH THE REST
OF THE WEEK WITH LOW WIND AND WAVE ACTION.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT TUESDAY FOR LEZ040-
041.
&&
SYNOPSIS...SMITH
NEAR TERM...CHURCH/SMITH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...CHURCH/SMITH
MARINE...SMITHHazardous weather outlook, May 18, 5:24 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 524 AM EDT MON MAY 18 2015 NYZ001>008-010>014-019>021-085-190930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 524 AM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING MAY BRING LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-190930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 524 AM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, May 18, 1:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
138 PM EDT MON MAY 18 2015
NYZ004-005-014-181815-
ONTARIO-NORTHERN CAYUGA-WAYNE-
138 PM EDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONTARIO...CAYUGA
AND SOUTHEASTERN WAYNE COUNTIES...
AT 137 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYONS...OR 9 MILES
NORTHWEST OF WATERLOO...MOVING EAST AT 20 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LYONS...CLYDE...CONQUEST...SAVANNAH...PORT BYRON AND SOUTH BUTLER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4295 7702 4305 7704 4324 7669 4303 7660
4303 7671 4301 7696 4296 7696
TIME...MOT...LOC 1737Z 248DEG 19KT 4303 7695
MITCHELLThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:39 AM EDT | Small Craft Advisory | BUF | 63 hr | |
| May 18, 2:22 PM EDT | Special Weather Statement | BUF | Oswego | 38 min |
| May 18, 4:37 PM EDT | Special Weather Statement | BUF | Oswego | 53 min |
| May 18, 4:54 PM EDT | Special Weather Statement | BUF | Wayne | 36 min |
| May 18, 5:33 PM EDT | Special Weather Statement | BUF | Chautauqua | 57 min |
| May 18, 6:27 PM EDT | Special Weather Statement | BUF | Cattaraugus | 48 min |
| May 18, 6:54 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 66 min |
| May 18, 7:36 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston | 54 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.